MathSciNet Relay Station
MathSciNet bibliographic data
MR2260718 (2007i:35067) 35J60
Caffarelli, L.; Li, YanYan Some multi-valued solutions to Monge-Ampère equations. Comm. Anal. Geom. 14 (2006), no. 3, 411–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement